# SDR AALA20030719

- Difficulty date: July 4, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N210AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49161
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - OVERHEAD EMERGENCY LIGHT INOPERATIVE IN CABIN.  RECONNECTED LOOSE CONNECTION AT BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
